# SDR VJ970270

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Fell Off
- Location: R 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY SLIDE FELL OFF DOOR.  INSTALLED R-1 DOOR EMERGENCY SLIDE IAW VJ MM 25-60.
